# SDR FDEA201704081115

- Difficulty date: April 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,075 hours, 16,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327050600400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 232YG HAS CRACK. FABRICATED FLOOR PANEL 232YG ON T17/1268459 IAW SRZ25-005, CLASSIFED AS CAT "A" AND MAJOR REPAIR.
